Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Analyticity of solutions in type III thermoelastic plates [republished article]

Autor
Liu, Z.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
IMA Journal of Applied Mathematics
Data de publicació
2010-08-01
Volum
75
Número
4
Pàgina inicial
637
Pàgina final
646
DOI
https://doi.org/10.1093/imamat/hxq041 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/8735 Obrir en finestra nova
Resum
In this paper, we consider the system of equations that governs the evolution of the homogeneous and isotropic prestressed type III thermoelastic plates. We prove that the semigroup that generates the solutions to this problem is analytic. This regularity property implies the impossibility of localization of solutions. Different boundary conditions are also considered.
Citació
Liu, Z.; Quintanilla, R. Analyticity of solutions in type III thermoelastic plates [republished article]. "IMA Journal of Applied Mathematics", 01 Agost 2010, vol. 75, núm. 4, p. 637-646.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants